# SDR A6WA201140484

- Difficulty date: May 11, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317621
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  REMOVED CRACKED OUTER HANDLE, THEN INSTALLED NEW SERVICEABLE OUTER-HANDLE PN 601R31713-1SB, IAW AMM 51-11-03.
